Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
serena22

upping retin a strength

Recommended Posts

will there be a second IB when i up my % of retin a????? anyone have experience with this....i am going on vacation is 6 weeks and dont want to risk being making my skin worse for it! please advise!

Link to comment
Share on other sites

Was on .025% for 10 years then upped my dose to.1% the last 3 months or so and never got another IB. I feared i would have to go thru it again but to my surprise no new break outs occured :dance: Hope the same happens with u :D Good luck

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×